Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Cleveland, OH

July 14, 2015Mahoning County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 14, 2015, 3:12 PM EDT for Mahoning County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 3:12 PM EDT (19:12 UTC)
Expired
Jul 14, 2015, 3:57 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Mahoning County, OH

The radar

The Pittsburgh radar (KPBZ), 74 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WUUS51 KCLE 141912
SVRCLE
OHC099-142015-
/O.NEW.KCLE.SV.W.0087.150714T1912Z-150714T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAHONING COUNTY IN NORTHEASTERN OHIO...

* UNTIL 415 PM EDT

* AT 311 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  SEBRING...OR 11 MILES NORTHWEST OF SALEM...MOVING EAST AT 45 MPH. 
  OTHER STRONG THUNDERSTORMS IN PORTAGE COUNTY WERE MOVING EAST AS 
  WELL.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YOUNGSTOWN...SALEM...COLUMBIANA...BOARDMAN...ALLIANCE...CAMPBELL...
  CANFIELD...SEBRING...AUSTINTOWN...STRUTHERS...POLAND...ELLSWORTH...
  NEW MIDDLETOWN...CRAIG BEACH...LOWELLVILLE...BELOIT...BERLIN
  CENTER...NORTH JACKSON...MAPLE RIDGE AND GREENFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 8109 4099 8109 4099 8100 4113 8099
      4113 8052 4090 8052 4090 8082 4093 8083
      4093 8089 4090 8090
TIME...MOT...LOC 1911Z 287DEG 38KT 4098 8105 

HAIL...<.75IN
WIND...60MPH
 
$$

KOSARIK
2 follow-up statements
363 
WWUS51 KCLE 141942
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT TUE JUL 14 2015

OHC099-142015-
/O.CON.KCLE.SV.W.0087.000000T0000Z-150714T2015Z/
MAHONING OH-
342 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR MAHONING COUNTY...

AT 341 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR 
CANFIELD TO SALEM...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...SALEM...COLUMBIANA...BOARDMAN...CAMPBELL...CANFIELD...
SEBRING...AUSTINTOWN...STRUTHERS...POLAND...ELLSWORTH...NEW
MIDDLETOWN...CRAIG BEACH...LOWELLVILLE...BELOIT...BERLIN CENTER...
NORTH JACKSON...GREENFORD AND MINERAL RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 8102 4099 8099 4113 8099 4113 8052
      4090 8052 4090 8082 4093 8083 4093 8089
      4090 8090
TIME...MOT...LOC 1941Z 267DEG 26KT 4098 8078 

HAIL...<.75IN
WIND...60MPH
 
$$

KOSARIK
502 
WWUS51 KCLE 141957
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT TUE JUL 14 2015

OHC099-142007-
/O.CAN.KCLE.SV.W.0087.000000T0000Z-150714T2015Z/
MAHONING OH-
357 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR MAHONING COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4091 8102 4099 8099 4113 8099 4113 8052
      4090 8052 4090 8082 4093 8083 4093 8089
      4090 8090
TIME...MOT...LOC 1956Z 287DEG 38KT 4093 8057 

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:02 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 14, 2:02 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
202 PM EDT TUE JUL 14 2015

.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
TODAY REACHING WESTERN NEW YORK THIS EVENING. THIS WILL PULL A
COLD FRONT ACROSS THE REGION THROUGH THE EVENING. A SECONDARY
SURGE OF COOL AIR WILL FOLLOW EARLY WEDNESDAY. HIGH PRESSURE WILL
DOMINATE WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED TO ADD SEVERE THUNDERSTORM WATCH.

PREVIOUS UPDATE...ISSUED A FLASH FLOOD WATCH FOR THE AREA. WATER
VAPOR IMAGERY SHOWS A SHORT WAVE DROPPING SOUTH-SOUTHEAST OUT OF
MI WITH A SURFACE LOW OVER THE THUMB OF MI. ACROSS OHIO A WARM
FRONT IS ACROSS THE WESTERN COUNTIES WHILE A COLD FRONT IS TO THE
NORTHWEST OF THE AREA. THE WESTERN COUNTIES HAVE HAD SUN MOST OF
THE MORNING AND TEMPS HAVE INCREASED TO NEAR 80 WHILE DEWPOINTS
ARE NEAR 70 DEGREES. THIS HAS ADDED TO THE ENERGY IN THE REGION
WITH CAPES OVER 1000J/KG. PW'S ARE 1.75-2 INCHES. EXPECT
THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST IN ADDITION TO
DEVELOP OVER THE AREA WITHIN THE NEXT COUPLE HOURS. THROUGH MUCH
OF THE AFTERNOON MEAN EFFECTIVE STORM MOVEMENT IS EXPECTED TO BE
UNDER 10 KNOTS WITH BACK BUILDING LIKELY. THIS TRAINING ALONG WITH
HIGH PW'S MAKE FLASH FLOODING A CONCERN.

PREVIOUS DISCUSSION...
UPPER LEVEL JET ENERGY CONTINUES TO RIDE THE NORTH SIDE OF HIGH
PRESSURE THAT IS CENTERED OVER TEXAS. THIS OCCURRING AS LOW
PRESSURE OVER THE CENTRAL GREAT LAKES SAGS SLOWLY SOUTHWARD TO
WESTERN NY BY THIS EVENING. SEVERAL RIPPLES IN THE UPPER LEVEL
FLOW AND OTHER MESOSCALE BOUNDARIES WILL FLOAT ACROSS THE AREA
AHEAD OF A WEAK COLD FRONT THAT APPEARS TO BE LOCATED NEAR THE
ILLINOIS/INDIANA BORDER AS OF 07Z. THIS BOUNDARY SHOULD CROSS THE
AREA LATE AFTERNOON INTO THE EVENING HOURS. STILL WILL BE SOME
DIFFICULTY IN TIMING THE CONVECTION ACROSS THE AREA. HOWEVER IT
DOES APPEAR THAT THERE WILL BE A LULL BETWEEN THE
SHOWERS/THUNDERSTORMS THAT DRIFT ACROSS THE REGION THIS MORNING.
LOCATIONS CLOSER TO THE LAKE WILL LIKELY HAVE THE BEST SHOT THIS
MORNING AS A WARM FRONT DRIFTS NORTHWARD AHEAD OF THE LOW OVER THE
CENTRAL GREAT LAKES. STILL SOME 40 TO 50 KNOT FLOW AROUND 5H
MOVING TOWARD THE REGION SO THERE WILL BE SOME SUPPORT ALOFT AS
THE COLD FRONT ARRIVES THIS AFTERNOON. CLOUD COVER SHOULD THIN
THIS MORNING WITH A FEW LOCATIONS SEEING SOME SUNSHINE BEFORE THE
FRONT ARRIVES. THIS HEATING WILL HAVE IMPACTS ON HOW ROBUST THE
AFTERNOON CONVECTION CAN GET. MOST OF THE REGION IS IN THE SPC
MARGINAL RISK CATEGORY FOR SEVERE THUNDERSTORMS. WILL MENTION THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THE HWO SINCE SOME
LARGER HAIL AND STRONG WINDS LOOK POSSIBLE. ALSO OF CONCERN WILL
BE THE LOCALLY HEAVY RAINFALL. WILL NEED TO MONITOR THE CONVECTIVE
TRENDS THIS AFTERNOON AND ISSUE A SHORTER LEAD TIME FLOOD WATCH IF
TRAINING OF ECHOES LOOKS LIKE A GOOD BET.

HIGHS TODAY SHOULD BE WITHIN A COUPLE DEGREES OF 80.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY GET SOUTH AND EAST OF THE COUNTY WARNING
AREA THIS EVENING TAKING THE STRONGER/HEAVIER THUNDERSTORMS WITH
IT. WE WILL THEN AWAIT THE ARRIVAL OF A SECONDARY SURGE OF COOLER
AIR THAT WILL CROSS THE CENTRAL GREAT LAKES INTO NORTHERN OHIO
AND NW PA TONIGHT INTO EARLY WEDNESDAY. WILL KEEP A LOW CHANCE
MENTION OF SOME SHOWERS...MAYBE A THUNDERSTORM...AS THIS BOUNDARY
MOVES ACROSS THE COUNTY WARNING AREA. BEST CHANCES WILL BE FROM
THE CENTRAL HIGHLANDS TO NW PA. SHORTLY AFTER SUNRISE ON WEDNESDAY
IT APPEARS THAT HIGH PRESSURE WILL INCREASE ITS INFLUENCE. THE
COOLER DRIER AIR BUILDING INTO THE REGION WEDNESDAY NIGHT INTO
THURSDAY WILL PROVIDE DRY CONDITIONS THROUGH THURSDAY NIGHT. THE
NEXT STORM SYSTEM MAY BEGIN TO SPREAD SHOWER/THUNDERSTORM CHANCES
BACK INTO THE REGION BY FRIDAY AFTERNOON THEN CONTINUE INTO FRIDAY
NIGHT.

COOLER ON WEDNESDAY WITH HIGHS GENERALLY IN THE 70 TO 75 RANGE.
HOWEVER PORTIONS OF INLAND NW PA MAY TOP OUT IN THE UPPER 60S.
WARMER ON THURSDAY WITH HIGHS SLIGHTLY BELOW SEASONAL AVERAGES.
MOST LOCATIONS WILL RETURN TO THE 80S ON FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
SAT MORNING THE PATTERN REMAINS FAIRLY ZONAL WITH WEST TO
NORTHWEST FLOW ALOFT AND WEST TO SOUTHWEST FLOW AT THE SURFACE.
WARM AIR ADVECTION WILL GET GOING ON SATURDAY...DRAWING UP THE
FIRST REAL HEAT OF SUMMER ACROSS THE FORECAST AREA. TEMPERATURES
WILL EASILY RISE INTO THE MID AND UPPER 80'S SAT THROUGH MON. 90
DEGREES CERTAINLY ISN'T OUT OF THE QUESTION...ESPECIALLY IF WE SEE
MORE IN THE WAY OF SUN. DEW POINTS WILL ALSO RISE INTO THE UPPER
60'S...NEAR 70...MAKING IT FEEL VERY MUGGY AND SUMMERLIKE. THE
MODELS GENERALLY HINT AT DIURNALLY DRIVEN ...SCATTERED CONVECTION
ALL 3 DAYS WITH SOME ENHANCEMENT SUN INTO MON AHEAD OF A WEAK
SHORTWAVE.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COLD FRONT PUSHING TOWARD THE AREA AT THIS TIME CAUSING STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP AND MOVE EAST ACROSS THE AREA.
ADDED A TEMPO GROUP WITH VARIABLE WINDS 30 GUSTING TO 50 KNOTS.
HEAVY RAIN ALSO EXPECTED WITH THE THUNDERSTORMS. AS STORMS CLEAR
THE AREA EXPECTING MVFR TO OCCASIONAL IFR CONDITIONS OVERNIGHT
WITH IMPROVING CONDITIONS TOMORROW.

OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA ON FRI.

&&

.MARINE...
SOUTH WINDS OF 5 TO 15 KNOTS WILL BECOME WEST TO NORTHWEST LATER
TODAY WITH THE PASSAGE OF A COLD FRONT. THE WIND WILL INCREASE TO
20 KNOTS AT TIMES ALLOWING WAVES TO BUILD 2 TO 4 FEET IN THE
NEARSHORE AFTER MIDNIGHT. THE WIND WILL CONTINUE TO VEER TO THE NE
THROUGH THE AFTERNOON AND WAVES WILL BUILD AN ADDITIONAL 1 TO 2
FEET THROUGH THE AFTERNOON BEFORE SUBSIDING TO 1 TO 2 FEET BY WED
NIGHT. A SCA WILL BE NEEDED FOR WED. LIGHT FLOW IS THEN EXPECTED
FOR THU THROUGH SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ009>014-
     017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...MAYERS
AVIATION...LOMBARDY
MARINE...MAYERS
Hazardous weather outlook, Jul 14, 12:41 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1241 PM EDT TUE JUL 14 2015

OHZ010-011-013-017>023-027>033-036>038-047-151645-
LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-
1241 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009-012-014-089-PAZ001>003-151645-
ERIE OH-LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1241 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-151645-
LUCAS-WOOD-OTTAWA-SANDUSKY-
1241 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>145-147>149-162>169-151645-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1241 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ146-151645-
AVON POINT TO WILLOWICK OH-
1241 PM EDT TUE JUL 14 2015

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 1:51 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             LODI                    41.03N 82.01W
07/14/2015  E1.00 INCH       MEDINA             OH   TRAINED SPOTTER

            SUMMIT COUNTY SKYWARN MEMBER REPORTED 1 INCH HAIL IN
            LODI. WINDS PICKING UP AT LOCATION.

&&

SEFCOVIC
Local storm report, Jul 14, 2:07 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
207 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     3 W WALDO               40.46N 83.14W
07/14/2015                   MARION             OH   911 CALL CENTER

            SEVERAL TREES DOWN IN SOUTHERN MARION COUNTY OFF OF STATE
            ROUTE 4 AND PROSPECT-UPPER SANDUSKY ROAD SOUTH.

&&

SEFCOVIC
Local storm report, Jul 14, 2:41 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     SOUTH RUSSELL           41.43N 81.33W
07/14/2015                   GEAUGA             OH   911 CALL CENTER

            SEVERAL TREES DOWN ON SR 87- ROAD IS CLOSED IN RUSSELL
            TWP.

0120 PM     FLOOD            SOUTH RUSSELL           41.43N 81.33W
07/14/2015                   GEAUGA             OH   911 CALL CENTER

            GEAUGA COUNTY SHERIFF REPORTED SEVERAL SECONDARY ROADS
            FLOODED IN RUSSELL TWP AND NEWBURY TWP. FLOOD BEGAN AT
            120PM AND IS ONGOING.

0225 PM     HAIL             CUYAHOGA FALLS          41.17N 81.52W
07/14/2015  E0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

            SPOTTER RELAYED THREE-QUARTER INCH HAIL IN CUYAHOGA
            FALLS. LASTED FIVE MINUTES.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:24 AM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more9 hr
Jul 14, 12:23 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wood67 min
Jul 14, 12:31 PM EDTAreal Flood AdvisoryCLESandusky, Seneca, Wood3 hr
Jul 14, 1:02 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga43 min
Jul 14, 1:07 PM EDTAreal Flood WarningCLECuyahoga, Geauga3 hr
Jul 14, 1:27 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow48 min
Jul 14, 1:36 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne39 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningCLEKnox56 min
Jul 14, 1:57 PM EDTTornado WarningCLEKnox48 min
Jul 14, 2:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Trumbull44 min
Jul 14, 2:24 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Portage6 hr
Jul 14, 2:36 PM EDTSevere Thunderstorm WarningCLEPortage, Summit54 min
Jul 14, 2:54 PM EDTSevere Thunderstorm WarningCLEPortage, Stark51 min
Jul 14, 2:59 PM EDTTornado WarningCLEHolmes31 min
Jul 14, 3:32 PM EDTAreal Flood AdvisoryCLEHolmes6 hr
Jul 14, 4:12 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more24 hr
Jul 14, 4:17 PM EDTAreal Flood WarningCLEPortage, Summit3 hr
Jul 14, 4:25 PM EDTSmall Craft AdvisoryCLE24 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.